Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Had myometcomy to remove a fibroid. Found orange discharge after sex on third day of periods. STD?

I have a myometcomy to remove a fibroid 3 months ago and was given hormone treatment right after to help avoid scaring. Since then I had spotting only at the time was cycle was due. My doctor checked my lining 2 weeks ago and said it was thickening well and that I should expect a full period this month. She also said I was just about to ovulate. I am now 3 days late for my period. Last night right after intercourse, I wiped and found yellow/orange ish colored discharge . There was no sign of blood and the yellow/orange has NOT continued. There is no itching, burning, or anything else. I do have more normal looking discharge than normal though. Any idea what caused that weird discharge? I am positive it is not an STD .
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
firstly it could be the left over blood during surgery (clots), second thing, it could be due to hormonal change as you are on hormone. it is surely not STD.

wish you good health
Answered: Thu, 1 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor